testosterone injection question?

I'm transgender and I just did my first testosterone injection by myself. Everything went pretty smoothly but I was wondering if its normal after injection to see some clear liquid coming from the injection site?

I inject under the skin, should I do something to prevent this or is it not an issue? Thanks

8 Answers

Relevance
  • ?
    Lv 7
    2 months ago

    Have a tissue handy, and gently rub the injection site.  This will help 'close up' the injection hole.  That fluid is your HRT coming back out.

  • Anonymous
    2 months ago

    Perfectly normal after any injection.

    Source(s): Former immunizations technician.
  • 2 months ago

    Ask your prescribing doctor ,its most likely nothing to be concerned about

    .I self inject an intra muscular injection and its fine as long as you inject in the right area of the muscle ,using correct angle and following correct technique. 

  • Anonymous
    2 months ago

    "I just did my first testosterone injection by myself"

    Sounds as if you’re getting hrt on the gray markets, very bad idea for MANY reasons, I would expect a dr would want to train you and watch you with the first shot, but knowing drs these days that may be a long gone practice, so who knows.

    "I inject under the skin"

    I'm not a doctor or medical practitioner, but it's my understanding that T is an intramuscular injection, so a subcutaneous shot of T could be dangerous in and of itself.

    And yes, a little bit of leakage is normal, at least on the injections that I've received over the years.

  • How do you think about the answers? You can sign in to vote the answer.
  • Anonymous
    2 months ago

    Please check with the prescribing doctor as to whether that is okay.

  • 2 months ago

    A freak show to stair and point at.

  • Anonymous
    2 months ago

    Yeah, it'll just be lymphatic fluid. 

  • Ron
    Lv 6
    2 months ago

    Any homemade serious body modification is extraordinarily risky. I appreciate that you are unhappy in your body and wish to make it something else, and that you feel strongly about it. Your feelings are your feelings, can't argue with them. But you have to use your brain too. Don't be unsafe. If you wouldn't do surgery on yourself, you shouldn't be dosing yourself with T, which will have profound and permanent changes.

Still have questions? Get your answers by asking now.